# SDR V0XD20170606002

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 572-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK FROM BS 572.5 TO 669 ARE CORRODED OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49, AND SRM 51-41-02.
